# SDR 99ZZZM620

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED 140' SPLIT IN THE ALTIMETERS AT 14,000 FEET INDICATED ALTITUDE.  REMOVED AND REPLACED PILOTS ALTIMETER. SUBSEQUENT BENCH CHECK FOUND ALTIMETER TO BE INDICATIN G135 FEET HIGH AT 12,000 FEET.  THIS ALTIMETER HAD FLOWN FOR ONLY 2 FLIGHTS SINCE INSTALLATION.  (M)
